Reply To: Trying 5th medication

#105961
cjnevarc
Participant

Hi there! My son is now 10 and has been medicated since he was 6. We learned through trial and error that he is very sensitive to oral stimulants and has experienced various side effects from multiple medications including all the ones you mentioned. The transdermal delivery route has proven to be a lifesaver for him. The Daytrana patch has provided the most smooth, even delivery of medication without side effects. The only issue he experiences is transient motor tics. This will occur usually in the beginnng of the year when restarting the medication. It will typically resolve with a couple of days off of meds or within a week or two. The skin directly under the patch is red after removing it. It normalizes by the next morning. He has very sensitive skin and has never had any issues besides the redness. He has had great success with Daytrana. We also know a couple of other children who a very successfully treated with the patch. I dont know why it is not prescribed more often by the physicians. There were shortages of Daytrana for about 2 years which may be why they got away from prescribing it. However, those manufacturing issues seem to all be resolved. I would suggest requesting to try it out. I cant imagine where he would be without Daytrana. It has been a real lifesaver for us!